# SDR SWAA2022032920014

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS986 FLOOR BEAM LBL45 WL208. / REMOVED CORROSION AND REPAIRED I.A.W EA 1-A53-8241 R3
